# SDR IPXA2018102935444

- Difficulty date: October 21, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 87,841 hours, 15,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341155
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO FLOOR SUPPORT RETAINER WAS CRACKED AT BS 1541.  REMOVED, FABRICATED, AND REPLACED THE FLOOR SUPPORT RETAINER IAW DWG AEA0341, AND SRM 51-35-01.  MINOR.
